MathSciNet Relay Station
MathSciNet bibliographic data
MR2643561 60E07
Arizmendi, Octavio; Barndorff-Nielsen, Ole E.; Pérez-Abreu, Víctor On free and classical type $G$ distributions. Braz. J. Probab. Stat. 24 (2010), no. 2, 106–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement